good job..what i have heard is taking your self off xanax and w/d from xanax can cause seixures..i am on xanax and my doctor wont take me off but i was on vics 2-3 a day 7.5/750 and detox w/d from that was horrible but i made it and i am on day 8 clean...i still have the weakness and no energy but my husband put me on a multivitiamin and i took a excedrin migraine (caffiene)and that moved me some..you will do great!
Hi, I am in the same boat. Started back on vicodin after a 2 months break. I was taking soma and vicodin but can't get the soma anymore so the Dr. tells me to take the vicodin. I cannot take any anti inflammatory and Tylenol Arthritis just doesn't take the edge off. So here I am again on 2-3 vicodin a day. Not sure how else to manage the pain. I, too, feel like a failure as have stopped this 3 times already but the pain gets the best of me...Not sure why you are taking the painpills but I am here if you wanna chat...Precious